# SDR 03FDEA00807

- Difficulty date: May 23, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11
- Aircraft serial: 48553
- Aircraft time: 39,197 hours, 5,391 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC198414
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - OUTBOARD TRAILING EDGE FLAP, INBOARD FLAP - HINGE AFT FITTING   FOUND INBOARD ACTUATOR BORE WITH MINOR CORROSION.  REPAIR CARRIED OUT AS PER SRM 51-21-01 VOL II AND FEDEX EA 1-5750-69346 - WINGS - RIGHT OUTBOARD FLAP INBOARD HINGE ACTUATOR AND PIVOT MOUNT - REPAIR.
